RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mingaleeva, G S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:14
Abstract pages:64
Full texts:67

http://www.mathnet.ru/eng/person104841
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1985
1. G. S. Mingaleeva, Yu. V. Mironov, V. A. Reshetov, “Hydraulic resistance of peripheral cells of a rod assembly in a hexagonal casing”, TVT, 23:4 (1985),  761–765  mathnet; High Temperature, 23:4 (1985), 611–615  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020